Cardiofront Logo
Jafib Logo
St. Jude Medical

September 17th, 2014
Submit Manuscript
Meet the Expert
Enter your question
Browse All Questions Answered upto now
OR
Search
     ... 34 35 36 37 [38] 39 40 41 42 ...    
Hello sir, recently I purchased a Digital BP meter and checking my BP daily. Sometimes it shows the message as irregular Heart Beat. Can you please tell me how to get my BP to normal condition? Currently I am on Prolomet XL 25 for tachycardia. Please help?
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

You may be having an arrhythmia, irregular pulse on your BP monitor could be related to frequent premature atrial or ventricular contractions or atrial fibrillation. you should get an EKG or get a heart rhythm monitor for furhter evaluation, especially if you have symptoms associated with this.

Hi, I am having 95bpm in normal condition. Even after taking rest, it comes around 86 bmp. Dr. Kindly tell me how to control heartbeat and make it to 70-72bmp as normal as healthy person has. Kindly suggest me.?
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

There are several reasons why your baseline heart rate can be high. Most common reasons are - anxiety, dehydration, stimulants like caffeine, drugs of abuse, anemia, hyperthyroidism and inappropriate sinus tachycardia. you should try to identify which of these fits your situation. if there is something that you cannot change with life style modification you should consider talking to your doctor for further work up.

: Hii. I am a 18 years old male and have symptoms of atrial fibrillation, QT and ventricular tachacardia, I am taking 120mg of propranolol, 250mg of mexiletine and 120mg of deltiazem 3 times a day. I also take 16mg of atacand and 3.75mg of warfarin or Coumadin once in a day. Wondering if using medical marijuana to help with my anxiety would interfere with my heart arrhythmia’s and or with my daily using medicines. please help?
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

do you have any cardiomyopathy. It is rather unusual to have Atrial fibrillation, ventricular tachycardia and QT interval issues all at the same time. Coming to your question regarding medical marijuana that is bad idea. You should know that marijuana (cannabis) can increase your risk for ventricular tachycardia. you should be worked up furhter and see if you are a candidate for an implantable cardioverter defibrillator. Good luck.

Very frequently, whenever I get gastric trouble in my stomach, am getting heart pain. Will it lead to heart attack. My blood pressure seems to be normal? I am 27 years old .
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

In the absence of any significant family history of premature coronary artery disease and other existing risk factors for CAD it is less likely for these symptoms to be related to CAD. I would recommend for you to try proton pump inhibitors like prolisec. if that doesn't help plz see your doctor.

I am 22years old female. I am suffering from sharp pains in my heart since last 3 years. Its getting worse day by day. My heart beat just noticed after coming from my doctor is 98beats/min. As per my doctor its all due to the infected muscles. What should I do in order to get rid of this pain?
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

As I understand it this looks like musculo skeletal pain. it is inflammation not infection you can take some ibuprofen and acetaminophen. if the pain doesn't get better you should go back to your doctor for furhter evaluation.

Hello sir. I am 16 years old. Since last 2 days I was suffering from pain in my heart and this is happening suddenly during my breathing what could it be..? Please let me know the cause for my problem??
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

Please see your doctor. This could many things like - GERD/asthma/musculoskeletal pain/ cardiac arrhythmias. you need a systematic work up.

Hi, I am 15 years old female, height 5 “6. I am getting pain in my heart. I have asthma problem, and I even smoke. What does this mean? I am really worried about this?? Kindly help me??
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

You may be developing bronchospasm from smoking. stop smoking and if the symptoms persist you should see your Primary care physician. make sure it is not gastroesophageal reflux disease (GERD

i am a healthy 45 yr old who had a cathetar ablation 5 months ago. two weeks later i had nausea and early satiety. both my endoscope and my gastric emptying scan was normal. I still have low grade nausea. it it suspected i have some sort of lesion on my vagal ganglia. Do you recommend a sham feeding test or should i allow for more time for the symptoms to be relieved? Thanks
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

Please do upper GI manometry and sham feeding test. This will help us asses the true integrity of the GI vagal innervation. Usually the transient GI dysmotility gets better by 3 months post ablation. it is rather unusual to see persistent nausea.

Hello Doctor, my son is 6 years old and is very thin. His rib cage can easily be seen and I can see his heartbeat through his skin. Whats wrong? Is he in normal condition?
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

oftentimes it is very common. please make sure he doesn't have any structural abnormalities of the chest cage. Good luck.

Hello Doctor, I am 19 years old female. My weight is 169. I am 3 months pregnant now. My heart beat rate is 199...is this in normal condition. I am really worried about my heart beat rate. Will it be a problem at my delivery. Suggest me with some preventive measurements. please help???
2011-11-16 Answered By : Dr. Dhanunjaya Lakkireddy, MD, FACC, FHRS.

A heart beat of 199 is not normal even for a pregnant. So something is obvviously wrong with your heart. So please see a cardiologist or your internist as soon as possible.

No.of Questions Asked in All Sessions: 902
No.of Questions Answered in All Sessions: 890

Disclaimer

1. JAFIB and the invited expert reserve the right to decline any question. The question declined will not appear in the list of questions asked.
2. The questions or advice from the expert can not be considered as alternatives to your clinician's advice. This discussion is only for educational/informational use. Your EP doctor is THE person to advice you on treatment and management of your condition.

Feedback : Your suggestion on this new initiative are much appreciated. Please write to the managing editor(editor@jafib.com) about your feedback on "Meet the Expert".
Jafib
Powered by - Jafib Team   Privacy Policy | Site Map
hits counter